# SDR AALA991753

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 72
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER SPLICES AT STRINGER 45L, 46L, AND 47L IN AREA OF FRAME 72.  REMOVED AND REPLACED STRINGER SPLICES AT STRINGER 45L, 46L, AND 47L AT FRAME 72.  (M)
